Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian  English English About Journal | Issues | Editorial Board | Contact Us

 Web hosting is provided
by the Ishlinsky Institute for
Problems in Mechanics
of the Russian
Academy of Sciences
IssuesArchive of Issues2013-4pp.386-391

Archive of Issues

Total articles in the database: 1813
In Russian (): 1014
In English (J. Appl. Math. Mech.): 799

<< Previous article | Volume 77, Issue 4 / 2013 | Next article >>
A.M. Rusinova, "The dynamics of a homogeneous disc on an inclined plane with friction," J. Appl. Math. Mech. 77 (4), 386-391 (2013)
Year 2013 Volume 77 Issue 4 Pages 386-391
Title The dynamics of a homogeneous disc on an inclined plane with friction
Author(s) A.M. Rusinova (Moscow, Russia,
Abstract The problem of the motion of a homogeneous circular cylinder along a fixed rough inclined plane is discussed. It is assumed that the cylinder is supported on the plane by its base and executes continuous motion. The frictional forces and moment are calculated within the limits of the dynamically consistent model proposed by Ivanov, for which the pressure distribution over the contact area is non-uniform. A qualitative analysis of the dynamics of the cylinder is given in the case when the slope of the plane is less then the Coulomb coefficient of friction.
Received 10 August 2012
Link to Fulltext
<< Previous article | Volume 77, Issue 4 / 2013 | Next article >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149
Founders: Russian Academy of Sciences, Branch of Power Industry, Machine Building, Mechanics and Control Processes of RAS, Journals on Mechanics Ltd.
© Journals on Mechanics Ltd.
Webmaster: Alexander Levitin
Rambler's Top100